# SDR UALA2010010400030

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 27,224 hours, 12,045 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VF390003
- Part serial: 4080874
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR THROUGHOUT ACFT.  TROUBLESHOT AND FOUND LT RECIRCULATION FAN NOISY.  SUSPECT BRG FAILURE.  PULLED AND COLLERED C-B FOR LT FAN.  C-B POWERS LT RECIRC FAN ONLY.  NO PART AT ORD.  FAN ON AOG C2023. REMOVED AND REPLACED LT RECIRC FAN.  OPS CHECKS NORMAL.  OK FOR SERVICE.
